# SDR USAA2010071291401

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 66,442 hours, 29,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 335
- Condition: Inoperative
- Location: Cabin
- Part time: 16,424 hours, 7,132 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 351 - PHX - EEL - EMERGENCY EXIT LIGHT RIGHT OVERWING IS NOT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT 12WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
